# SDR CA100629003

- Difficulty date: June 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: GL51111035
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT HAD A VFG NR1 RUPTURED IN FLIGHT. OCCURRED AFTER APPROX 8 HRS OF FLIGHT. THE CREW HEARD A LOUD BANG FOLLOWED BY A GEN 1 FAILED MESSAGE ON EICAS.  THEY LANDED AND AFTER A VISUAL INSP, THEY FOUND THE LT ENGINE LOWER COWLING PUNCTURED AND THE VFG DAMAGED.  OTHER DAMAGE FOUND TO THE VFG NR1 OIL DRAIN LINE AS WELL AS THE ENGINE DRIVEN PUMP (HYD PUMP).
